# SDR SWAA2025081590854

- Difficulty date: July 13, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT BS 380 - 400, LBL 11, WL 208.   REMOVED, REPLACED, AND INSTALLED A NEW ANGLE IAW SRM 51-40-02 AND DWG 143A5400, SH 105, REV-.
